MathSciNet Relay Station
MathSciNet bibliographic data
MR27130 (10,258a) 46.3X
Gelʹfand, I. M.; Raĭkov, D. A.; Šilov, G. E. Commutative normed rings. (Russian) Uspehi Matem. Nauk (N. S.) 1, (1946). no. 2(12), 48–146.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement